Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 142, NWS Cheyenne, WY

July 29, 2016Banner County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 29, 2016, 3:58 PM MDT for Banner County, Scotts Bluff County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2016, 3:58 PM MDT (21:58 UTC)
Expired
Jul 29, 2016, 4:30 PM MDT
In force
32 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Banner County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 100 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:27 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
816 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS55 KCYS 292158
SVRCYS
NEC007-157-292230-
/O.NEW.KCYS.SV.W.0142.160729T2158Z-160729T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 430 PM MDT

* AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  HARRISBURG... OR 20 MILES NORTH OF KIMBALL...MOVING EAST AT 40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARRISBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4140 10387 4161 10394 4170 10344 4140 10338
TIME...MOT...LOC 2158Z 263DEG 33KT 4152 10378 

HAIL...1.75IN
WIND...60MPH
 
$$

MAZUR
2 follow-up statements
829 
WWUS55 KCYS 292211
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT FRI JUL 29 2016

NEC157-292221-
/O.CAN.KCYS.SV.W.0142.000000T0000Z-160729T2230Z/
SCOTTS BLUFF NE-
411 PM MDT FRI JUL 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTTS BLUFF
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4146 10381 4160 10384 4166 10344 4145 10341
TIME...MOT...LOC 2211Z 266DEG 19KT 4153 10372 

$$

NEC007-292230-
/O.CON.KCYS.SV.W.0142.000000T0000Z-160729T2230Z/
BANNER NE-
411 PM MDT FRI JUL 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN BANNER COUNTY...

AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HARRISBURG...OR 20 MILES NORTH OF KIMBALL...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARRISBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4146 10381 4160 10384 4166 10344 4145 10341
TIME...MOT...LOC 2211Z 266DEG 19KT 4153 10372 

HAIL...1.00IN
WIND...60MPH
 
$$

MAZUR
725 
WWUS55 KCYS 292225
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT FRI JUL 29 2016

NEC007-292235-
/O.EXP.KCYS.SV.W.0142.000000T0000Z-160729T2230Z/
BANNER NE-
425 PM MDT FRI JUL 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BANNER COUNTY WILL
EXPIRE AT 430 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4146 10381 4160 10384 4166 10344 4145 10341
TIME...MOT...LOC 2221Z 263DEG 33KT 4153 10372 

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:07 PM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 29, 12:07 PM MDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1207 PM MDT FRI JUL 29 2016

.UPDATE...
Issued at 1145 AM MDT Fri Jul 29 2016

Low-level cumulus field is expanding rapidly in both coverage, and
vertical extent over the Laramie Range. The overall environment is
already quite favorable for severe thunderstorm development, w/the
latest SPC Mesoscale Analysis showing steepening low/mid-lvl lapse
rates and resultant MUCAPES over 2000 J/kg with minimal CIN. Moist
boundary layer in place along/east of the Laramie Range with upper
50s dewpoints currently observed at KCYS, and effective bulk shear
is more than sufficient for supercells at 40 kts. This combined w/
excellent low-level convergence will more than likely support more
widespread activity as we head into the afternoon. Agree with HRRR
solutions showing robust convection along a Cheyenne to Torrington
line at 22z. Introduced likely PoPs over much of southeast WY this
afternoon. All other aspects of the forecast are in good shape.

&&

.SHORT TERM...(Today through Sunday)
Issued at 300 AM MDT Fri Jul 29 2016

Today...Still believe we will see some fog develop during the late
night and early morning hours based on current and projected
temperature and dewpoint spreads, especially once some residual low
and middle clouds dissipate with the passing showers across far
southeast Wyoming and the southern Nebraska panhandle.

Agree with the Storm Prediction Center outlook of marginal risk
along and east of a Douglas to Laramie line this afternoon and
evening based on the events of the past few days, as well as the
proximity of a low and mid level theta-e ridge axis of instability
residing north to south across far southeast Wyoming and the
Nebraska Panhandle. Low level convergence along the Laramie Range
expected to help ignite isolated to widely scattered coverage of
thunderstorms this afternoon, and with projected CAPES of 1000 to
2000 J/kg and wind shear in excess of 40 knots, expect isolated
strong to severe storms to develop in the marginal risk area, most
likely south of a Cheyenne to Alliance line where instability will
be maximized. Guidance maximums close and will follow these.

Tonight...Storms expected to decrease in coverage and intensity this
evening with the loss of daytime heating with more late night fog
developing across parts of western Nebraska based on projected
boundary layer progs.

Saturday...With less low and mid level moisture availability and
warmer temperatures at mid levels of the atmosphere, expect less
coverage of afternoon and evening thunderstorms along with warmer
temperatures at NAM and GFS guidance temperatures suggest.

Saturday night...A quieter night with minimal chance of showers and
thunderstorms due to lack of forcing mechanisms and lift. Boundary
layer progs suggest late night fog possible from Chadron to Sidney.

Sunday...A weak shortwave progged to move across northern Colorado
will combine with adequate mid level moisture to produce isolated
afternoon and evening thunderstorms, with limited coverage due to
relatively warm temperatures aloft near 16 Celsius. Warming trend
continues per thicknesses and warming temperatures aloft and have
compromised between the NAM and GFS MOS maximum temperatures.

.LONG TERM...(Sunday night through Thursday)
Issued at 330 AM MDT Fri Jul 29 2016

There is general consensus with the 00Z medium range models progging
the subtropical upper high center to shift east from the Four Corners
to the south central Great Plains by midweek. The flow aloft will
become southwest, opening the door for some monsoonal moisture.
However, diurnal convective coverage will be isolated to widely
scattered at best and confined to the higher terrain and portions
of the plains. The ECMWF continues its wetter trend compared to
the GFS, and compromised. Monday and Tuesday will be warmer than
average with highs in the 80s to mid 90s. A rather potent upper
trough will track east along the northern tier CONUS Wednesday
which will push a cool front through the CWA. The flow aloft will
be more westerly which will cut off the monsoonal moisture.
Temperatures will moderate back to normal values for early August
with highs in the 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1145 AM MDT Fri Jul 29 2016

Mostly vfr conditions through the taf period. Scattered
thunderstorms will develop along the Laramie Range over the next
few hours and move southeast. Included vcts at most sites through
the early evening. The best chance of mvfr/vfr vis in heavy rain
will be at CYS. Winds will generally be below 20 kts, except in
the vicinity of tstms.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Fri Jul 29 2016

Lowering afternoon humidities through the weekend, and with winds
and gusts slowly increasing each day, concerns will increase
especially by Sunday along and west of Interstate 25.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...CLH
SHORT TERM...RUBIN
LONG TERM...MAJ
AVIATION...ZF
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 29, 12:12 PM MDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1212 PM MDT FRI JUL 29 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
301815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1212 PM MDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. THE
BEST CHANCE WILL BE ALONG AND EAST OF THE LARAMIE RANGE...TO THE
SOUTH OF A WHEATLAND TO TORRINGTON LINE DURING THE MID TO LATE
AFTERNOON. A FEW STRONG TO SEVERE STORMS ARE EXPECTED...WITH LARGE
HAIL...DAMAGING WINDS...AND TORRENTIAL RAINFALL THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH
DAY THROUGH EARLY NEXT WEEK. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE OVER PORTIONS OF WESTERN NEBRASKA SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING ALONG AND EAST OF INTERSTATE 25.

WYZ104-105-109>115-301815-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1212 PM MDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE MOUNTAINS
THIS AFTERNOON AND MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON THUNDERSTORMS WILL DEVELOP EACH DAY THROUGH
EARLY NEXT WEEK. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

HAMMER

In the hours before

Special weather statement, Jul 29, 3:20 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT FRI JUL 29 2016

WYZ101>103-107-108-292145-
NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY-GOSHEN COUNTY WY-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-
320 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN...SOUTHERN
CONVERSE...SOUTHWESTERN NIOBRARA AND NORTHERN PLATTE COUNTIES UNTIL
345 PM MDT...

AT 320 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF EDNESS
K WILKINS STATE PARK TO 8 MILES NORTH OF KEELINE...AND MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...GLENROCK...ROLLING HILLS...GLENDO...MANVILLE...BOXELDER...
DEER CREEK...TWO MOON CAMPGROUND...GLENDO RESERVOIR...
LAPRELE RESERVOIR...ROLLING HILLS ESTATES...KEELINE...
RAWHIDE BUTTES AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 109 AND
175.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4293 10470 4243 10435 4249 10585 4284 10608
      4297 10608
TIME...MOT...LOC 2120Z 329DEG 21KT 4291 10603 4288 10476

MAZUR
Local storm report, Jul 29, 3:29 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             12 WNW HARRISBURG       41.62N 103.95W
07/29/2016  M0.88 INCH       BANNER             NE   TRAINED SPOTTER

            VERY HEAVY RAIN. PEA SIZED TO NICKEL SIZE.

&&

HAHN
Local storm report, Jul 29, 3:39 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/29/2016  M0.75 INCH       LARAMIE            WY   NWS EMPLOYEE

            HAIL MOSTLY DIME SIZE.

&&

DDEAL
Special weather statement, Jul 29, 3:50 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT FRI JUL 29 2016

NEZ002-292230-
DAWES NE-
350 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DAWES COUNTY UNTIL
430 PM MDT...

AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHADRON...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DAWES
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
THE PANHANDLE OF NEBRASKA.

LAT...LON 4276 10294 4287 10288 4287 10280 4282 10279
      4279 10279 4278 10277 4266 10278
TIME...MOT...LOC 2150Z 285DEG 9KT 4280 10287

MAZUR
Local storm report, Jul 29, 3:53 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             GLENROCK                42.86N 105.86W
07/29/2016  M0.50 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

HAHN
Special weather statement, Jul 29, 3:54 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT FRI JUL 29 2016

WYZ101>103-107-108-292245-
NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY-GOSHEN COUNTY WY-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-
354 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN...CENTRAL
CONVERSE...SOUTHERN NIOBRARA AND NORTHERN PLATTE COUNTIES UNTIL 445
PM MDT...

AT 354 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DEER CREEK TO 10 MILES
NORTHEAST OF GUERNSEY CAMPGROUND...AND MOVING SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...LUSK...GUERNSEY...FORT LARAMIE...GLENDO...MANVILLE...
SIBLEY PEAK...JAY EM...DEER CREEK...
FORT LARAMIE NATIONAL HISTORIC SITE...TWO MOON CAMPGROUND...
GLENDO RESERVOIR...GUERNSEY CAMPGROUND...LAPRELE RESERVOIR...
KEELINE...RAWHIDE BUTTES...HARTVILLE AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 103 AND
163.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4215 10446 4277 10409 4302 10543 4274 10604
TIME...MOT...LOC 2154Z 295DEG 30KT 4282 10573 4243 10465

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:17 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jul 29, 2:24 PM MDTSpecial Weather StatementCYSSioux51 min
Jul 29, 2:32 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff43 min
Jul 29, 2:42 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill48 min
Jul 29, 3:12 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff48 min
Jul 29, 3:13 PM MDTSevere Thunderstorm WarningCYSKimball47 min
Jul 29, 3:24 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill51 min
Jul 29, 3:33 PM MDTSevere Thunderstorm WarningCYSBanner27 min
Jul 29, 3:50 PM MDTSpecial Weather StatementCYSDawes40 min
Jul 29, 4:22 PM MDTSpecial Weather StatementCYSMorrill38 min
Jul 29, 4:28 PM MDTSevere Thunderstorm WarningCYSMorrill47 min
Jul 29, 4:37 PM MDTSpecial Weather StatementCYSScotts Bluff23 min
Jul 29, 5:08 PM MDTSevere Thunderstorm WarningCYSMorrill, Scotts Bluff37 min
Jul 29, 5:09 PM MDTTornado WarningCYSCheyenne, Morrill36 min
Jul 29, 5:19 PM MDTSpecial Weather StatementCYSScotts Bluff26 min
Jul 29, 5:42 PM MDTTornado WarningCYSCheyenne, Morrill34 min
Jul 29, 5:59 PM MDTSevere Thunderstorm WarningCYSDawes46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.